# SDR QXEA200600197

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 7,616 hours, 10,669 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 2193 CABIN DUCT HOT CAUTION LIGHT AFTER TAKEOFF, COMPLETED CHECKLIST AND TEMP DECREASED TO 70 C TEMP STAYED AND NEVER DECREASED BELOW 70 C EVEN AFTER ACCOMPLISHING THE CABIN TRIM AND PACK VALVES LATCHED AS WELL AS THE FLIGHT COMPARTMENT TRIM PACK VALVES LATCHED CHECKLISTS. UNABLE TO CONTROL TEMP IN AUTO OR MANUAL MODES.  MAINTENANCE COMPLIED WITH DELATCHING PROCEDURE FOR BOTH FLIGHT COMPARTMENT AND CABIN IAW EMERGENCY/ABNORMAL CHECK LIST 2-13-14 COMPLIED WITH FUNCTIONAL TEST OF TEMP CONTROL IAW AMM TASK 21-60-00-720-801. OPERATIONAL CHECK GOOD BOTH AUTO AND MANUAL NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
